# SDR DXTA2009030903539

- Difficulty date: March 5, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 4,084 hours, 2,830 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Mixing Valve
- Part number: 321378811
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT AT 280KTS/2000FPM AND 23,000FT CABIN STARTED CLIMBING AT 1,000 FPM. TURNED RATE CONTROLLER TO ZERO WITH NO EFFECT. CABIN HORN FOLLOWED, INITIATED EMERGENCY DESCENT TO 10,000FT.   REPLACED LT AND RT MIXING VALVES. LT S/N OFF:2278; RT S/N OFF: 2159
